Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 11, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 7, 2016, 10:10 PM CST for 5 counties in Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2016, 10:10 PM CST (04:10 UTC)
- Expired
- Mar 7, 2016, 11:00 PM CST
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Atoka County, OK, Coal County, OK, Hughes County, OK, Johnston County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 126 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 258 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 7.7
The text
As transmitted.
800
WUUS54 KOUN 080410
SVROUN
OKC005-029-063-069-123-080500-
/O.NEW.KOUN.SV.W.0011.160308T0410Z-160308T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1010 PM CST MON MAR 7 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHWESTERN ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
COAL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 1100 PM CST
* AT 1008 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
PONTOTOC...MOVING NORTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
COALGATE...STONEWALL...LEHIGH...TUPELO...STUART...BROMIDE...GERTY...
CENTRAHOMA...CLARITA...PONTOTOC...WARDVILLE...OLNEY...CONNERVILLE...
PHILLIPS...JESSE...CHOCKIE AND NORTHERN ATOKA RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3431 9668 3452 9675 3499 9609 3468 9609
3468 9589 3460 9588 3459 9588
TIME...MOT...LOC 0408Z 240DEG 49KT 3449 9655
HAIL...<.75IN
WIND...70MPH
$$
..SPEG.1 follow-up statement
016
WWUS54 KOUN 080452
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CST MON MAR 7 2016
OKC005-029-063-069-123-080500-
/O.CON.KOUN.SV.W.0011.000000T0000Z-160308T0500Z/
JOHNSTON OK-PONTOTOC OK-HUGHES OK-ATOKA OK-COAL OK-
1052 PM CST MON MAR 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTHEASTERN JOHNSTON...SOUTHEASTERN PONTOTOC...SOUTHEASTERN
HUGHES...NORTHWESTERN ATOKA AND COAL COUNTIES...
AT 1051 PM CST...STRONG TO SEVERE THUNDERSTORM CONTINUE ACROSS COAL
AND SOUTHERN HUGHES COUNTIES...MOVING NORTHEAST AT 55 MPH. ALTHOUGH
THESE STORMS ARE WEAKENING...WIND GUSTS OF 60 MPH REMAIN POSSIBLE
NEAR THESE STORMS.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COALGATE...STONEWALL...LEHIGH...TUPELO...STUART...BROMIDE...GERTY...
CENTRAHOMA...CLARITA...PONTOTOC...WARDVILLE...OLNEY...CONNERVILLE...
PHILLIPS...JESSE...CHOCKIE AND NORTHERN ATOKA RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3431 9668 3452 9675 3499 9609 3468 9609
3468 9589 3460 9588 3459 9588
TIME...MOT...LOC 0451Z 240DEG 49KT 3479 9593
HAIL...<.75IN
WIND...60MPH
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 9:30 PM CST, 40 minutes earlier.
Area forecast discussion, Mar 7, 9:30 PM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CST MON MAR 7 2016
.UPDATE...
UPDATED RAIN CHANCES/TEMPERATURES/DEWPOINTS THROUGH 12Z AND
ISSUED A FLASH FLOOD WATCH THROUGH NOON WEDNESDAY.
&&
.DISCUSSION...
REMOVED THE CHANCE OF SHOWERS/STORMS ALONG THE DRYLINE. EARLIER
STORMS THAT DEVELOPED ALONG THE DRYLINE ACROSS NORTHWEST OKLAHOMA HAVE
DISSIPATED. THE CHANCE OF ADDITIONAL DEVELOPMENT ALONG THE
DRYLINE IS VERY LOW WITH THE RETREATING DRYLINE AND INCREASING
CONVECTIVE INHIBITION.
HIGH RESOLUTION MODELS AND THE 00Z NAM INDICATE A SECOND AREA OF
SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS WEST CENTRAL TEXAS LATER
TONIGHT IN ASSOCIATION WITH AN APPROACHING SHORTWAVE TROUGH. THIS AREA
IS EXPECTED TO SHIFT NORTHEASTWARD INTO WESTERN NORTH TEXAS AND
INTO OKLAHOMA LATE TONIGHT THROUGH TOMORROW MORNING. FORECAST
ELEVATED INSTABILITY...QUANTIFIED BY MUCAPE OVER 1500 J/KG...AND
EFFECTIVE BULK SHEAR NEAR 35 KNOTS WILL MAINTAIN A SEVERE THREAT
WITH THESE STORMS.
BASED ON CURRENT AND FORECAST RAINFALL TOTALS...ALSO WENT AHEAD
AND ISSUED A FLASH FLOOD WATCH THROUGH NOON WEDNESDAY FOR
SOUTHEAST OKLAHOMA.
MAHALE
&&
.PREV DISCUSSION... /ISSUED 526 PM CST MON MAR 7 2016/
DISCUSSION...
00Z TAFS.
AVIATION...
WILL HAVE AVIATION ISSUES FOR TONIGHT INTO TOMORROW. STRATUS HAS
ENVELOPED AREA EAST OF THE AREA FROM BETWEEN KSPS AND KF05 TO KRCE
AND KBKN WITH AREAS OF STRATUS IN THE WEST. STRATUS WILL PERSIST
AND LIKELY SPREAD NORTHWEST THIS EVENING. THUNDERSTORMS ARE
EXPECTED TO FORM ACROSS NORTHWEST TEXAS AND SOUTHWEST OKLAHOMA AND
SPREAD NORTHEAST OVERNIGHT WITH HIGH CHANCES OF AFFECTING MANY OF
THE TAF SITES... ALTHOUGH CHANCES NORTHWEST /ESPECIALLY KGAG AND
KWWR/ ARE LOWER.
PREV DISCUSSION... /ISSUED 311 PM CST MON MAR 7 2016/
DISCUSSION...
MOIST CONVECTION CONTINUES THIS AFTERNOON FROM NEAR ARDMORE TO
JUST WEST OF THE METROPLEX AND IS LIKELY ASSOCIATED WITH A WEAK
MID LEVEL IMPULSE, JET MAX, AND SUBTLE ISENTROPIC ASCENT. THIS
ACTIVITY WILL CONTINUE TO LIMIT INSTABILITY ACROSS THAT REGION
THROUGH THIS EVENING. FURTHER WEST, THE DRYLINE HAS NOW NUDGED ITS
WAY INTO NW OK AND IS BULGING INTO EXTREME SW OK AND WESTERN N TX.
CU ARE NOW DEVELOPING AHEAD OF IT WHERE CLEARING HAS ALLOWED TEMPS
TO CLIMB INTO MID TO UPPER 70S WITH LOW 60 DEWPOINTS PRESENT. IT
REMAINS POSSIBLE THAT AT LEAST ONE OR TWO SUPERCELLS WILL DEVELOP
WITHIN NARROW CORRIDOR OF INSTABILITY WITH LIMITED CIN PRESENT
JUST AHEAD OF THIS DRYLINE, ESPECIALLY NEAR PREVIOUSLY MENTIONED
BULGE AND NORTHWEST OK, AS HEIGHT FALLS ACCOMPANY A SHORTWAVE
TROUGH MOVING OVER E CO. ALL SEVERE THREATS WOULD BE POSSIBLE
WITH THESE STORMS. IF STORMS DO MANAGE TO DEVELOP EARLY THIS
EVENING, THEY WILL LIKELY WANE AS THEY MOVE NE INTO STABLE
AIRMASS.
LATE TONIGHT THROUGH TOMORROW MORNING, A MID TO UPPER IMPULSE WILL
LIFT NORTHWARD FROM THE UPPER LOW CLOSING OVER NORTHERN MEXICO AND
THE NORTHERN BAJA PENINSULA. STRONG ISENTROPIC ASCENT IS EXPECTED
INITIALLY ACROSS SW OK AND WESTERN N TX BEFORE 12Z, AND THEN
ACROSS CENTRAL AND SOUTHERN OK DURING THE DAYLIGHT HOURS TOMORROW.
THE RRQ OF AN UPPER JET WILL ALSO AID IN LIFT, ESPECIALLY ACROSS
CENTRAL OK. A COMPLEX OF STORMS IS STILL ANTICIPATED TO MOVE
UP/NEAR THE I44 CORRIDOR THROUGH TOMORROW. STEEP MID LEVEL LAPS
RATES (~8 C/KM) ARE EXPECTED LATE TONIGHT/EARLY TOMORROW OVER THE
PREVIOUSLY MENTIONED AREAS, IN ADDITION TO MUCAPE AROUND
2000-2500 J/KG AND EFFECTIVE SHEAR AROUND 40 TO 50 KT. THE
PREVIOUS WILL SUPPORT VERY LARGE HAIL UP TO THE SIZE OF TENNIS
BALLS, AND POTENTIALLY TORNADOES ACROSS SW OK/W N TX FROM AROUND
06-09Z WITH VERY STRONG LOW LEVEL SHEAR PRESENT. AFTER WHICH, A
WIND AND HAIL THREAT WILL CONTINUE. THE COMPLEX OF STORMS SHOULD
MOVE OUT OF OUR FA AND INTO TSA'S SOMETIME DURING THE AFTERNOON
HOURS. MODEL GUIDANCE HAS TRENDED FURTHER WEST WITH THIS COMPLEX,
BUT IS STILL STRUGGLING A BIT. THE EXPERIMENTAL HRRR AND TEXAS
TECH WRF ARE PERFORMING FAIRLY WELL RIGHT NOW AND MATCH WELL WITH
ANTICIPATED MID LEVEL ASCENT TONIGHT SO THE FORECAST WAS WEIGHED
HEAVILY TOWARDS THEIR TRENDS. LOCALIZED FLASH FLOODING WILL BE
POSSIBLE THROUGH TOMORROW, ESPECIALLY ALONG AND SE OF THE I44
CORRIDOR.
A BRIEF BREAK IN PRECIPITATION SHOULD OCCUR FOR MOST OF THE AREA
TUESDAY NIGHT BEFORE RETURNING WED MORNING AS THE UPPER LOW MOVES
INTO WEST TEXAS AND ANOTHER SIGNFICANT WAVE LIFTS NORTHWARD OVER
THE RED RIVER WITHIN DEEP SOUTHERLY FLOW. STRONG MID LEVEL
ISENTROPIC ASCENT WILL AGAIN ACCOMPANY THIS FEATURE OVER CENTRAL,
EASTERN AND SOUTHERN OK. LIGHT TO MODERATE RAINFALL WILL BE
POSSIBLE THROUGH WED, SPECIFICALLY ACROSS CENTRAL, SOUTHERN AND
EASTERN OK.
RAIN CHANCES WILL CONTINUE THROUGH AT LEAST FRIDAY, WITH THE
HIGHEST CHCS IMPACTING ZONES SOUTH OF I40 AS THE MID LEVEL LOW
FINALLY BEGINS TO LIFT NORTHWARD. A WARMING AND DRYING TREND
SHOULD RETURN LATE THIS WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 60 68 54 66 / 40 90 50 70
HOBART OK 58 70 49 65 / 60 80 30 60
WICHITA FALLS TX 60 75 54 68 / 80 90 60 40
GAGE OK 50 66 42 63 / 20 30 30 40
PONCA CITY OK 60 66 48 65 / 30 80 40 70
DURANT OK 61 73 59 67 / 100 80 80 70
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-
041>043-046>048-050>052.
TX...NONE.
&&
10/26Hazardous weather outlook, Mar 7, 7:45 PM CST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 745 PM CST MON MAR 7 2016 OKZ004>048-050>052-TXZ083>090-090145- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 745 PM CST MON MAR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING INTO TUESDAY MORNING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK IS SOUTH OF A LINE FROM QUANAH TEXAS... TO ALTUS OKLAHOMA... TO MOORE OKLAHOMA...TO HOLDENVILLE OKLAHOMA. A MARGINAL RISK SURROUNDS THE SLIGHT RISK... AND IS EAST OF A LINE FROM BUFFALO... TO SHATTUCK OKLAHOMA. TIMING... SEVERE STORMS WILL BE POSSIBLE THROUGH TUESDAY MORNING. HOWEVER... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE AFTER MIDNIGHT. IMPACTS... THE STRONGEST STORMS WILL BE CAPABLE OF HAIL UP TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS BETWEEN 60 AND 70 MPH... AND LOCALLY HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING. THERE IS A LOW CHANCE OF TORNADOES IN PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. DISCUSSION... A FEW STORMS MAY DEVELOP NEAR A DRYLINE IN PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS LATE THIS EVENING. IF THESE STORMS DEVELOP... THEY COULD BECOME SEVERE... PRODUCING LARGE HAIL AND STRONG WIND GUSTS. SHOWERS AND THUNDERSTORMS ACROSS NORTHERN TEXAS WILL CONTINUE TO DEVELOP AND SPREAD NORTHWARD INTO OKLAHOMA AND WESTERN NORTH TEXAS TONIGHT INTO TUESDAY MORNING. THESE STORMS WILL BE CAPABLE OF SEVERE WEATHER...INCLUDING LARGE HAIL...STRONG WIND GUSTS...AND A LOW RISK OF TORNADOES. .SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY ACROSS PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. THE STRONGEST STORMS WILL BE CAPABLE OF... LARGE HAIL UP TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS... LOCALLY HEAVY RAINFALL... ALONG WITH A LOW RISK OF TORNADOES. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ/EM/MAHALE
In the hours before
Special weather statement, Mar 7, 6:57 PM CST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CST MON MAR 7 2016
OKZ005-010-080130-
WOODS OK-WOODWARD OK-
657 PM CST MON MAR 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WOODS AND
NORTHEASTERN WOODWARD COUNTIES UNTIL 730 PM CST...
AT 655 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF MOORELAND...MOVING NORTH-NORTHEAST AT 35 MPH. THIS STORM IS
MOVING TOWARD ALABASTER CAVERNS STATE PARK.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3679 9899 3645 9923 3648 9934 3660 9932
3660 9929 3670 9930 3685 9927
TIME...MOT...LOC 0055Z 198DEG 30KT 3651 9929
..SPEG.Special weather statement, Mar 7, 8:54 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
854 PM CST MON MAR 7 2016
OKZ051-052-080330-
BRYAN OK-MARSHALL OK-
854 PM CST MON MAR 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRYAN AND
SOUTHEASTERN MARSHALL COUNTIES UNTIL 930 PM CST...
AT 851 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
POTTSBORO TEXAS...MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HAIL UP TO ONE-HALF INCH DIAMETER...
LAT...LON 3382 9653 3382 9658 3385 9663 3389 9659
3390 9663 3392 9666 3391 9668 3385 9669
3383 9671 3383 9676 3387 9680 3387 9683
3385 9685 3386 9688 3407 9650 3403 9631
3384 9626 3378 9644 3377 9650
TIME...MOT...LOC 0251Z 236DEG 43KT 3379 9675
..SPEG.Special weather statement, Mar 7, 9:31 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CST MON MAR 7 2016
OKZ043-047-048-052-080415-
ATOKA OK-COAL OK-BRYAN OK-JOHNSTON OK-
931 PM CST MON MAR 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR ATOKA...SOUTHEASTERN COAL...
NORTHWESTERN BRYAN AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 1015 PM
CST...
AT 927 PM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR NIDA TO 4 MILES SOUTH OF DURANT...MOVING NORTHEAST AT 55 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HAIL UP TO ONE-HALF INCH DIAMETER...
LAT...LON 3468 9608 3468 9597 3428 9585 3378 9649
3417 9650
TIME...MOT...LOC 0327Z 215DEG 48KT 3413 9646 3394 9641Special weather statement, Mar 7, 9:35 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
935 PM CST MON MAR 7 2016
OKZ026-030-031-080400-
POTTAWATOMIE OK-LINCOLN OK-SEMINOLE OK-
935 PM CST MON MAR 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POTTAWATOMIE...
SOUTHEASTERN LINCOLN AND NORTHERN SEMINOLE COUNTIES UNTIL 1000 PM
CST...
AT 932 PM CST...OUTFLOW WINDS FROM SHOWERS AND THUNDERSTORMS WILL
AFFECT PORTIONS OF POTTAWATOMIE... LINCOLN AND SEMINOLE COUNTIES.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3511 9651 3531 9712 3563 9681 3564 9662
3540 9662 3540 9660 3541 9658 3539 9655
3539 9653 3544 9657 3545 9655 3546 9654
3543 9651 3543 9649 3546 9648 3545 9644
3523 9644
TIME...MOT...LOC 0332Z 215DEG 47KT 3536 9667The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 6:57 PM CST | Special Weather Statement | OUN | Woodward | 33 min |
| Mar 7, 8:54 PM CST | Special Weather Statement | OUN | Marshall | 36 min |
| Mar 7, 9:07 PM CST | Flash Flood Watch | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 5 more | 29 hr |
| Mar 7, 9:31 PM CST | Special Weather Statement | OUN | Atoka, Bryan | 44 min |
| Mar 7, 9:35 PM CST | Special Weather Statement | OUN | Seminole | 25 min |
| Mar 7, 10:17 PM CST | Special Weather Statement | OUN | Atoka | 28 min |
| Mar 7, 10:28 PM CST | Special Weather Statement | OUN | Hughes, Pontotoc, Seminole | 47 min |
| Mar 7, 10:34 PM CST | Areal Flood Advisory | OUN | Murray | 116 min |
| Mar 8, 5:36 AM CST | Special Weather Statement | OUN | Greer, Harmon | 24 min |
| Mar 8, 6:12 AM CST | Special Weather Statement | OUN | Custer, Greer, Kiowa, Washita | 33 min |
| Mar 8, 7:13 AM CST | Special Weather Statement | OUN | Caddo, Kiowa | 32 min |
| Mar 8, 7:32 AM CST | River Flood Warning | OUN | Bryan | 40 hr |
| Mar 8, 7:41 AM CST | River Flood Warning | OUN | Atoka, Bryan | 3 days |
| Mar 8, 8:36 AM CST | Special Weather Statement | OUN | Canadian | 24 min |
| Mar 8, 8:38 AM CST | Areal Flood Advisory | OUN | Beckham, Caddo, Custer, Greer, Jackson, Kiowa and 1 more | 3 hr |
| Mar 8, 8:45 AM CST | Special Weather Statement | OUN | Stephens | 30 min |
| Mar 8, 8:59 AM CST | Special Weather Statement | OUN | Oklahoma | 31 min |
| Mar 8, 9:07 AM CST | Special Weather Statement | OUN | Oklahoma | 23 min |
| Mar 8, 9:19 AM CST | Areal Flood Advisory | OUN | Bryan, Carter, Garvin, Johnston, Love, Marshall and 2 more | 3 hr |
| Mar 8, 9:27 AM CST | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 48 min |
| Mar 8, 9:37 AM CST | Special Weather Statement | OUN | Oklahoma | 23 min |
| Mar 8, 9:47 AM CST | Areal Flood Advisory | OUN | Cleveland | 3 hr |
| Mar 8, 10:07 AM CST | Special Weather Statement | OUN | Atoka, Coal, Johnston | 23 min |
| Mar 8, 10:20 AM CST | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Pontotoc and 1 more | 3 hr |
| Mar 8, 10:31 AM CST | Special Weather Statement | OUN | Coal, Pontotoc | 29 min |
| Mar 8, 11:01 AM CST | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Hughes | 3 hr |
| Mar 8, 11:02 AM CST | Special Weather Statement | OUN | Atoka | 28 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.